# SDR SWAA2023031398691

- Difficulty date: February 3, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BULL NOSE EMERGENCY LIGHT INOP<[01] REPLACED RIGHT AFT EMERGENCY BATTERY PACK IAW AMM 33-51-06;[02] COMPLIED WITH INSPECTION; REPLACED RIGHT AFT EMERGENCY BATTERY PACK IAW AMM 33-51-06;[03] R&R RIGHT AFT EMERGENCY LIGHT BATTERY PACK; OPS CHECK GOOD REF. AMM 33-51-06.;[04] C/W.
